# SDR 20000828SH024

- Difficulty date: August 1, 2000
- Submitted: August 28, 2000
- Operation: General aviation
- Aircraft: N154C
- Make and model: Gulstm G1159
- Aircraft serial: 253
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: AL5112
- Part serial: 2521
- Condition: Defective
- Location: Upwash Light Sys
- Part time: 1,735 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING A ROUTINE POST-FLIGHT INSPECTION, SMOKE WAS FOUND COMING FROM BEHIND THE VALANCE PANEL AREA NEAR FWD LT EMERG EXIT WINDOW.  FOUND PROTECTED POWER SUPPLY (PPU) FOR ONE OF THE UPWASH FLUORESCENT LIGHT BULBS HAD BEEN DEFECTIVE.  SIMILAR OCCCURRENCE ON 9-99 ON SAME ACFT WITH SAME P/N PPU (AL-5112), SN 2526.  (X)
